# SDR 99ZZZX3312

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 65448455
- Condition: Cracked
- Location: Aileron
- Part time: 57,267 hours
- Component: 654476112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD IS CRACKED DOWN INSIDE BORE WHERE INNER BEAERING FOR INPUT SHAFT RIDES.
